# SDR DHLA2009770AT523

- Difficulty date: December 12, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FWD CARGO COMPARTMENT DOOR CUTOUT BS 560 AT STOP FITTING NR 1 WEB WITH CRACK.  REPAIRED FRAME WEB SECTION AT BS 560 BETWEEN S-17R AND S-22R IAW SRM 51-40-2 FIG 1.
